American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(46L57) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 4 of 4 found      Go to page: 1

[1] A. F. Ber and F. A. Sukochev. Commutator estimates in $W^*$-factors. Trans. Amer. Math. Soc. 364 (2012) 5571-5587.
Abstract, references, and article information   
View Article: PDF

[2] B. E. Johnson. Local derivations on $C^*$-algebras are derivations. Trans. Amer. Math. Soc. 353 (2001) 313-325. MR 1783788.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] B. V. Rajarama Bhat. An Index Theory For Quantum Dynamical Semigroups. Trans. Amer. Math. Soc. 348 (1996) 561-583. MR 1329528.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Ola Bratteli, Hideki Kurose and Derek W. Robinson. Comparison of commuting one-parameter groups of isometries . Trans. Amer. Math. Soc. 320 (1990) 677-694. MR 968886.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 4 of 4 found      Go to page: 1